New Jersey, 2009Strong Wind in New Jersey, April 3 to 4, 2009
April 3 to 4, 2009 · NWS PHI · 21 events in 21 counties and zones
A very slow moving and intense low pressure system was responsible for strong northwest winds across New Jersey from the evening of the 3rd through the early evening of the 4th. Most of the peak wind gusts averaged 45 to 50 mph.
Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $21,000
- Crop damage
- None recorded
- Events
- 21
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A very slow moving and intense low pressure system was responsible for strong northwest winds across New Jersey from the evening of the 3rd through the early evening of the 4th. Most of the peak wind gusts averaged 45 to 50 mph.
Peak wind gusts included 53 mph at High Point (Sussex County), 52 mph in Keansburg (Monmouth County), 51 mph at the Atlantic City Marina, 50 mph in Harvey Cedars (Monmouth County), 49 mph in Barnegat (Ocean County), 47 mph at the Atlantic City International Airport, 46 mph in Millville (Cumberland County), Pittstown (Hunterdon County) and Woodstown (Salem County) and 44 mph at Sandy Hook (Monmouth County).
The strong northwest winds began after a cold front moved through the state during the evening on the 3rd. It persisted through the early evening of the 4th until the low pressure system associated with that front moved farther northeast up the Saint Lawrence River Valley and started to weaken.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Apr 3, 8:17 PM EST, 1 hour 43 minutes earlier.
Area forecast discussion, Apr 3, 8:17 PM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 PM EDT FRI APR 3 2009
.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO EASTERN CANADA AND
THE NORTHEAST PORTION OF THE U.S. OVERNIGHT AND INTO SATURDAY.
ITS ASSOCIATED COLD FRONT IS MOVING THROUGH THE AREA THIS EVENING,
AND WINDY COOL CONDITIONS WILL FOLLOW. ANOTHER LOW PRESSURE SYSTEM
IS EXPECTED MONDAY AND IT WILL LINGER TO THE NORTH OF THE AREA
THROUGH THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SHOWERS HAVE ENDED IN MOST AREAS AS OF THE MID-EVENING. POPS WERE
REDUCED ACROSS THE SOUTHERN AND CENTRAL COUNTIES, WHILE THE 40 POP
WAS KEPT UP NORTH WHERE THE CYCLONIC FLOW AROUND THE DEEP LOW TO
THE NORTH REMAINS. WIND SPEEDS AND GUSTS OVER WRN AND CENTRAL PA
ARE INCREASING AND IT WAS DECIDED TO ISSUE THE WIND ADVISORY
EARLY, SO IT IS IN EFFECT NOW UNTIL SATURDAY NIGHT. ZONES/AFM/PFM
ALREADY ISSUED.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/...
BY SATURDAY MORNING, THE STRONG LOW PRESSURE WILL BE TO OUR
NORTHEAST NEAR MAINE AND EASTERN CANADA. MEANWHILE, HIGH PRESSURE
WILL TRY TO MOVE IN FROM OUR NORTHWEST. THIS WILL CREATE A STRONG
PRESSURE GRADIENT AND COMBINED WITH STRONG WINDS ABOVE THE
SURFACE, THIS COULD LEAD TO SOME VERY STRONG GUSTS DURING THE DAY
ON SATURDAY. FOR THIS REASON WE HAVE ISSUED A WIND ADVISORY. WE
STARTED THE ADVISORY EARLY SATURDAY MORNING AND CONTINUED IT
THROUGH SATURDAY EVENING. EVEN WITH TEMPERATURES IN THE 50S AND
EVEN 60S IN SOME AREAS, IT WILL FEEL COOLER EVEN COOLER WITH THE
STRONG WINDS.
SHORTLY AFTER SUN-DOWN SATURDAY, THE WINDS WILL BEGIN TO DIMINISH,
AND EVEN MORE SO OVERNIGHT SATURDAY AS THE AFOREMENTIONED LOW
PRESSURE SYSTEMS MOVES OUT TO SEA. AS THIS LOW MOVES AWAY, HIGH
PRESSURE WILL BRIEFLY BUILD INTO THE AREA ON SUNDAY. SUNDAY WILL
BE A SLIGHTLY WARMER DAY THAN SATURDAY, BUT WITH LESS WIND, IT
SHOULD FEEL A LOT WARMER.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
THE BRIEF HIGH PRESSURE MENTIONED ABOVE WILL GIVE WAY TO ANOTHER
STRONG STORM SYSTEM MONDAY. THE STORM IS EXPECTED TO MOVE ACROSS
THE AREA ON MONDAY, BUT BEFORE IT DOES, OVER-RUNNING PRECIPITATION
WILL COULD OCCUR LATE SUNDAY NIGHT. THE OCCLUDED FRONT AND WARM
FRONT WILL LIKELY MOVE ACROSS THE AREA IN THE MORNING MONDAY,
FOLLOWED BY A COLD FRONT LATER IN THE AFTERNOON. THIS STORM MAY
VERY WELL REACT SIMILAR TO THE STORM TODAY. THERE COULD BE A
PERIOD OF HEAVY RAIN, AND EVEN A FEW THUNDERSTORMS IN THE
AFTERNOON IF WE GET INTO THE WARM SECTOR LONG ENOUGH. DEPENDING ON
WHICH MODEL YOU LOOK AT, THE SPEED AT WHICH THE STORM SYSTEM MOVES
AWAY FROM THE AREA VARIES. IF THE GFS IS CORRECT, THE LOW WILL
LINGER JUST NORTH OF OUR AREA THROUGH WEDNESDAY NIGHT. IF THE
ECMWF IS CORRECT, THE LOW WILL MOVE MUCH QUICKER. EITHER WAY, BOTH
MODELS INDICATE A POSSIBILITY OF SHOWERS ON TUESDAY AND WEDNESDAY
DUE TO THE PROXIMITY OF THE MID/UPPER LOW/TROUGH. HIGH PRESSURE
WILL THEN BUILD ACROSS THE REGION THURSDAY BEFORE ANOTHER STORM
SYSTEM APPROACHES THE AREA LATE IN THE WEEK. TEMPERATURES ARE
EXPECTED TO BE BELOW NORMAL THROUGH THE ENTIRE EXTENDED PERIOD,
WITH THE WARMEST WEATHER EXPECTED LATE IN THE WEEK.
&&
.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS THROUGHOUT WITH THE WINDS OVERNIGHT FROM A WESTERLY
FLOW AND WINDS GUSTING TO 30 KNOTS AT TIMES. THERE WILL BE A LULL IN
THE WIND A FEW HOURS BEFORE SUNUP THEN INCREASE AFTER 14-15Z WITH
SOME REACHING 40 KNOTS.
OUTLOOK...
WINDS WILL DECREASE SATURDAY NIGHT AND SUNDAY SHOULD FEATURE GOOD
FLYING CONDITIONS. BY MONDAY, ANOTHER SYSTEM LOOKS TO CAUSE A
DETERIORATION IN CONDITIONS AGAIN PROBABLY BACK TO IFR AT ITS HEIGHT
LATER MONDAY. GENERALLY VFR CONDITIONS ARE THEN EXPECTED BEHIND THE
SYSTEM FOR TUESDAY AND WEDNESDAY. THERE COULD BE SOME SHOWERS...BUT
THEIR DURATION SHOULD NOT BE LONG.
OUTLOOK...
WINDS WILL DECREASE SATURDAY NIGHT AND SUNDAY SHOULD FEATURE GOOD
FLYING CONDITIONS. BY MONDAY, ANOTHER SYSTEM LOOKS TO CAUSE A
DETERIORATION IN CONDITIONS AGAIN PROBABLY BACK TO IFR AT ITS HEIGHT
LATER MONDAY. GENERALLY VFR CONDITIONS ARE THEN EXPECTED BEHIND THE
SYSTEM FOR TUESDAY AND WEDNESDAY. THERE COULD BE SOME SHOWERS...BUT
THEIR DURATION SHOULD NOT BE LONG.
&&
.MARINE...
WE HAVE ISSUED A GALE WARNING WITH THIS PACKAGE AND THEY WILL
CONTINUE A GOOD PART OF SATURDAY BEFORE SETTLING DOWN. SEAS WILL
CONTINUE TO RISE A FEW MORE FEET UP TO AROUND 9 ON THE OCEAN FRONT.
SUNDAY WILL BE THE BETTER OF THE TWO WEEKEND DAYS MARINE WISE AS
SEAS AND WINDS SHOULD GET BELOW SCA CRIT. THEN LATER ON MONDAY WE
CAN DO IT AGAIN WITH ANOTHER INTENSE LOW PRESSURE SYSTEM. AT THE
LEAST SCA CRIT APPEARS TO BE A SAFE EXPECTATION. THIS LOW PRESSURE
SYSTEM IS THEN EXPECTED TO LINGER NEAR THE NORTHEAST ON TUESDAY AND
WEDNESDAY. THIS WILL CAUSE THE AT LEAST SCA CONDITIONS TO PERSIST
INTO TUESDAY AND POSSIBLY ALSO WEDNESDAY.
&&
.TIDES/COASTAL FLOODING...
WE ARE JUST COMING OUT OF NEAP TIDES, AND WOULD NEED NEGATIVE
DEPARTURES OF 1.5 TO 2.0 FEET TO CAUSE BLOWOUT TIDES SATURDAY INTO
SUNDAY. OUR GUIDANCE, WHICH OFTEN HAS A NEGATIVE BIAS, IS ONLY
FORECASTING NEGATIVE DEPARTURES FROM ABOUT 1.0 TO 1.5 FEET. FOR NOW,
IT SEEMS THAT A LOW WATER ADVISORY WOULDNT BE NEEDED, BUT WE WILL
CONTINUE TO MONITOR.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL 10 PM EDT SATURDAY FOR PAZ054-055-060>062-
067>071.
NJ...WIND ADVISORY UNTIL 10 PM EDT SATURDAY FOR NJZ001-007>010-
012>027.
DE...WIND ADVISORY UNTIL 10 PM EDT SATURDAY FOR DEZ001>004.
MD...WIND ADVISORY UNTIL 10 PM EDT SATURDAY FOR MDZ008-012-015-019-
020.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT SATURDAY FOR ANZ430-431-
450>455.
GALE WARNING FROM 4 AM SATURDAY TO MIDNIGHT EDT SATURDAY NIGHT
FOR ANZ430-431-450>455.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...OHARA
SHORT TERM...ROBERTSON
LONG TERM...ROBERTSON
AVIATION...EBERWINE
MARINE...EBERWINE
TIDES/COASTAL FLOODING...GIGIHazardous weather outlook, Apr 3, 8:23 PM EST, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
923 PM EDT FRI APR 3 2009
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-050130-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
923 PM EDT FRI APR 3 2009
...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-450>455-050130-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
923 PM EDT FRI APR 3 2009
...GALE WARNING IN EFFECT UNTIL 10 PM EDT SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Strong Wind, Western Atlantic
- When
- April 3, 10:00 PM EST to April 4, 7:00 PM EST
- Where
- Western Atlantic forecast zone
- Measured
- 41 kt (47 mph) measured gust
- Property damage
- $1,000
- Reported by
- ASOS
- Coordinates
- 39.469, -74.634 (the zone’s center; the record gives no point)
Strong Wind, Cumberland
- When
- April 3, 10:00 PM EST to April 4, 3:00 PM EST
- Where
- Cumberland forecast zone
- Measured
- 40 kt (46 mph) measured gust
- Property damage
- $1,000
- Reported by
- ASOS
- Coordinates
- 39.328, -75.129 (the zone’s center; the record gives no point)
Strong Wind, Western Monmouth
- When
- April 3, 10:00 PM EST to April 4, 4:00 PM EST
- Where
- Western Monmouth forecast zone
- Measured
- 45 kt (52 mph) measured gust
- Property damage
- $1,000
- Reported by
- C-MAN Station
- Coordinates
- 40.288, -74.158 (the zone’s center; the record gives no point)
Strong Wind, Eastern Ocean
- When
- April 3, 10:00 PM EST to April 4, 6:00 PM EST
- Where
- Eastern Ocean forecast zone
- Measured
- 43 kt (49 mph) measured gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 39.866, -74.250 (the zone’s center; the record gives no point)
Strong Wind, Eastern Atlantic
- When
- April 3, 10:00 PM EST to April 4, 6:00 PM EST
- Where
- Eastern Atlantic forecast zone
- Measured
- 44 kt (51 mph) measured gust
- Property damage
- $1,000
- Reported by
- C-MAN Station
- Coordinates
- 39.469, -74.634 (the zone’s center; the record gives no point)
Strong Wind, Sussex
- When
- April 3, 10:00 PM EST to April 4, 6:00 PM EST
- Where
- Sussex forecast zone
- Measured
- 46 kt (53 mph) measured gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 41.140, -74.690 (the zone’s center; the record gives no point)
Strong Wind, Hunterdon
- When
- April 3, 10:00 PM EST to April 4, 6:00 PM EST
- Where
- Hunterdon forecast zone
- Measured
- 40 kt (46 mph) measured gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 40.567, -74.912 (the zone’s center; the record gives no point)
Strong Wind, Mercer
- When
- April 3, 10:00 PM EST to April 4, 5:00 PM EST
- Where
- Mercer forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 40.283, -74.702 (the zone’s center; the record gives no point)
Strong Wind, Warren
- When
- April 3, 10:00 PM EST to April 4, 6:00 PM EST
- Where
- Warren forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 40.857, -74.997 (the zone’s center; the record gives no point)
Strong Wind, Morris
- When
- April 3, 10:00 PM EST to April 4, 6:00 PM EST
- Where
- Morris forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 40.862, -74.544 (the zone’s center; the record gives no point)
Strong Wind, Salem
- When
- April 3, 11:00 PM EST to April 4, 6:00 PM EST
- Where
- Salem forecast zone
- Measured
- 40 kt (46 mph) measured gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 39.577, -75.358 (the zone’s center; the record gives no point)
Strong Wind, Western Cape May
- When
- April 3, 11:00 PM EST to April 4, 6:00 PM EST
- Where
- Western Cape May forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 39.085, -74.850 (the zone’s center; the record gives no point)
Strong Wind, Eastern Cape May
- When
- April 3, 11:00 PM EST to April 4, 6:00 PM EST
- Where
- Eastern Cape May forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 39.085, -74.850 (the zone’s center; the record gives no point)
Strong Wind, Gloucester
- When
- April 3, 11:00 PM EST to April 4, 6:00 PM EST
- Where
- Gloucester forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 39.717, -75.142 (the zone’s center; the record gives no point)
Strong Wind, Camden
- When
- April 3, 11:00 PM EST to April 4, 6:00 PM EST
- Where
- Camden forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 39.804, -74.960 (the zone’s center; the record gives no point)
Strong Wind, Northwestern Burlington
- When
- April 3, 11:00 PM EST to April 4, 6:00 PM EST
- Where
- Northwestern Burlington forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 39.878, -74.668 (the zone’s center; the record gives no point)
Strong Wind, Southeastern Burlington
- When
- April 3, 11:00 PM EST to April 4, 6:00 PM EST
- Where
- Southeastern Burlington forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 39.878, -74.668 (the zone’s center; the record gives no point)
Strong Wind, Western Ocean
- When
- April 3, 11:00 PM EST to April 4, 6:00 PM EST
- Where
- Western Ocean forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 39.866, -74.250 (the zone’s center; the record gives no point)
Strong Wind, Eastern Monmouth
- When
- April 3, 11:00 PM EST to April 4, 6:00 PM EST
- Where
- Eastern Monmouth forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 40.288, -74.158 (the zone’s center; the record gives no point)
Strong Wind, Middlesex
- When
- April 3, 11:00 PM EST to April 4, 6:00 PM EST
- Where
- Middlesex forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 40.440, -74.409 (the zone’s center; the record gives no point)
Strong Wind, Somerset
- When
- April 3, 11:00 PM EST to April 4, 6:00 PM EST
- Where
- Somerset forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 40.564, -74.616 (the zone’s center; the record gives no point)
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in New Mexico, April 3 to 4, 20091 death · $120,000 · 64 kt wind · 13 events
- Lightning Strike in New York, April 3, 2009$800,000 · 1 event
- Wildfire in California, April 3, 2009$250,000 · 1 event
- High Wind in California, April 3, 2009$101,000 · 66 kt wind · 3 events
- High Wind in Virginia, April 3 to 4, 2009$38,000 · 50 kt wind · 10 events
- Strong Wind in Pennsylvania, April 3 to 5, 2009$28,000 · 10 events
- High Wind in North Carolina, April 3 to 4, 2009$35,000 · 54 kt wind · 2 events
- Strong Wind in Arizona, April 3, 2009$32,000 · 2 events
- Winter Storm in South Dakota, April 3 to 4, 200918 events
- Dust Storm and High Wind in Arizona, April 3, 2009$12,000 · 63 kt wind · 14 events
- Blizzard and Winter Storm in Wyoming, April 3 to 4, 200912 events
- Blizzard and Winter Storm in Wyoming, April 3 to 4, 200910 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 163863, 163864, 163865, 163866, 163867, 163868, 163869, 163880, 163881, 163882, 163870, 163871, 163872, 163873, 163874, 163875, 163876, 163877, 163878, 163879, 163883.